# SDR AWXA200100650

- Difficulty date: December 14, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 38,238 hours, 17,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - C - DURING C-02 CHECK MAINTENANCE FOUND CORROSION AT NR 3 SEAT TRACK BS FRAME 20, RBL 1292.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED 8 INCH SECTION OF TRACK 4 INCHES FORWARD TO 4 INCHES AFT OF FRAME 20, RBL 1292, IAW SRM 53-00-15, FIG 201, PG 202-206.
